# SDR CALA2025123012553

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 40,747 hours, 14,714 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10544
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 34,936 hours, 13,292 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKEOFF ROLL WITH ENG A/I ON RECEIVED MASTER CAUT ION NO1 ENG COWL ANTI-ICE LOW SPEED REJECTED AT 40-50 KNOTS. THE LIGHT DID EXTINGUISH AFTER TAXIING. REMOVED AND REPLACED ENG #1 ANTI ICE PRESSURE SENSOR IN REF TO AMM 30-21-21 OPS CHECK STILL NEEDS TO BE DONE. REMOVED #1 ENG COWL TAI IN REF TO AMM 30-21-11. NEW VALVE ON ORDER AND INSTALL AND OPS CHECKS STILL REQUIRED. INSTALLED NEW #1 ENGINE COWL TAI VALVE IN REF TO AMM 30-20-11. OPS AND LEAK CHECK STILL NEED TO BE ACCOMPLISHED.   PERFORMED ENGINE 1 ENGINE RUN AND ANTI ICE VALVE OPS CHECK IN REF AMM 30-21-11-400-801. OPERATIONAL AND LEAK CHECK NORMAL.
